# SDR 96ZZZX5040

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311KA
- Make and model: Kaman K-1200
- Aircraft serial: A940017
- System (JASC): 6220 · Main Rotor Head
- Part: Droop Stop
- Part number: K913014001
- Condition: Bent
- Location: Rt Hub Assy
- Part time: 409 hours
- Component: K913001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP STOP ON RT SIDE HUB WAS BENT BY PILOT WHEN ATTEMPTING TO INSTALL TEETER LOCKS DURING ACFT TY-DOWN PROCEDURE.  CREW CHIEF HAD REPAIRED STOP, BUT STOP WAS TWEAKED FORE AND AFT AS WELL AS UP AND DOWN.  STOP HUNG UP DURING COAST DOWN AND R/S ROTOR BLADES CHAFED OPPOSING HUB.  AFTER THOROUGH INSPECTION, ONLY R/S ROTOR BLADES (TWO EACH) WERE REPLACED.
